Alert archive / Tennessee / Flash Flood Warnings in 2005

Flash Flood Warning 53, NWS Memphis, TN

November 15, 2005Madison County, Tennessee

NWS Memphis, TN issued this flash flood warning at Nov 15, 2005, 4:43 PM CST for Madison County, Tennessee. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 15, 2005, 4:43 PM CST (22:43 UTC)
Expired
Nov 15, 2005, 6:45 PM CST
In force
2 hr
Issued by
NWS Memphis, TN
Area
Counties, with a storm outline in the text

County Madison County, TN

The radar

The Memphis radar (KNQA), 101 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 15, 4:45 PM CSTFLASH FLOOD1 N Jackson, TNOVER 3 INCHES OF RAIN FELL OVER NORTH JACKSON RESULTING IN STREET FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 10.7 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2005-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 699 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2005-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 313 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
699 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
594 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
313 m²/s²
0-3 km storm-relative helicity
346 m²/s²
Significant tornado parameter
1.0
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMEG 152244
FFWMEG
TNC113-160045-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
443 PM CST TUE NOV 15 2005

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MADISON COUNTY IN SOUTHWEST TENNESSEE

* UNTIL 645 PM CST

* AT 437 PM CST...UNION UNIVERSITY ON THE NORTH SIDE OF JACKSON      
  REPORTED OVER 3 INCHES OF RAIN FROM STORMS. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SPRING
  CREEK...MERCER...JACKSON...FAIRVIEW...BEMIS AND ADAIR.

.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. TURN AROUND, DONT DROWN

.STAY TUNED TO THIS NATIONAL WEATHER SERVICE BROADCAST FOR THE LATEST
UPDATES AND INFORMATION. TO REPORT FLOODING ONLY...CALL 1 800 4 3 2 0
8 7 5.

LAT...LON 3578 8860 3553 8866 3545 8884 3544 8907
      3566 8905 3579 8888

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Nov 15, 1:54 PM CST, 2 hours 49 minutes earlier.

Area forecast discussion, Nov 15, 1:54 PM CST, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
154 PM CST TUE NOV 15 2005

.DISCUSSION...
OUT OF NECESSITY...SEVERE WEATHER...DISCUSSION WILL BE FAIRLY
SHORT...FOR ME. IF SIGNIFICANT CHANGES ARE NEEDED TO WHAT IS
CURRENTLY OUT THERE...WILL UPDATE THIS DISCUSSION.

TWO LINES OF THUNDERSTORMS AHEAD OF STRONG COLD FRONT...WITH
SECOND LINE JUST ENTERING NORTHWEST CORNER OF CWA. TEMPS AHEAD OF
FRONT IN 70S WITH DEWPOINTS IN 60S. TEMPS BEHIND FRONT IN 40S AND
50S.
&&

.SHORT TERM (THROUGH FRIDAY)...
FIRST PERIOD POPS WILL BE BASED ON RADAR TRENDS AROUND 2130Z.
SURE THAT SPC WILL ISSUE ANOTHER WATCH FOR PORTIONS OF CWA NEAR
PRESS TIME...AS CURRENT WATCH EXPIRES AT 23Z. WILL LIKELY CLEAR
COUNTIES BEHIND SECOND LINE BY PRESS TIME. WILL PROBABLY LET WIND
ADVISORY EXPIRE AT 00Z...WILL KEEP AN EYE ON OBS BEHIND FRONT TILL
PRESS TIME.

MUCH COLDER BEHIND FRONT. VISIBLE SATELLITE SHOWS COLD AIR STRATUS
BEHIND FRONT ACROSS ABOUT NORTHERN HALF OF AR. QUESTION BECOMES
WHETHER THIS CLOUD COVER WILL LIFT OUT OF AREA BY MORNING. CURRENT
FORECASTS ARE THAT CLOUDS SHOULD CLEAR MOST OR ALL OF AREA BY MID-
MORNING TOMORROW. TEMPS BEHIND IN SUNSHINE WELL BEHIND FRONT ARE
AROUND 50...SO THIS LOOKS REASONABLE FOR HIGHS TOMORROW.

WINDS DECOUPLE WEDNESDAY NIGHT...SKIES CLEAR...DEWPOINTS IN THE
TEENS. ALL ELEMENTS IN PLACE FOR A WIDESPREAD FREEZE WEDNESDAY
NIGHT. WITH SIGNIFICANT CONVECTIVE WEATHER IN AREA THIS
AFTERNOON...WILL NOT CONFUSE ISSUE WITH ANOTHER HEADLINE. FREEZE
WARNING WILL LIKELY GO OUT ON MIDNIGHT SHIFT FOR WEDNESDAY NIGHT.

THURSDAY AND FRIDAY...MOSTLY SUNNY WITH BELOW NORMAL TEMPERATURES.
FREEZE LIKELY AGAIN FRIDAY MORNING WITH MINOR MODERATION IN TEMPS.
&&

.LONG TERM (AFTER FRIDAY)...
NORTHWEST FLOW THROUGH PERIOD...AS PATTERN HAS CHANGED WITH RIDGE
OVER WESTERN U.S. SYSTEM MOVES THROUGH SATURDAY NIGHT...AND
ANOTHER ONE ABOUT TUESDAY. NO SIGNIFICANT MOISTURE WITH EITHER
SYSTEM SO NO PRECIP MENTIONED.

SOME WARMING AHEAD OF FRONT ON SATURDAY...BUT MEX NUMBERS FOR
SATURDAY LOOK OVERDONE. TEMPERATURES GENERALLY NEAR OR BELOW
NORMAL FOR EXTENDED PERIOD.
&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  39  50  28  51 / 100  10  10  10
MKL  38  48  22  48 / 100  10  10  10
JBR  33  48  25  49 /  40  10  10  10
TUP  41  51  26  52 / 100  10  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE(AR)-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR DUNKLIN-PEMISCOT.

MS...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR ALCORN-
     BENTON(MS)-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-
     LAFAYETTE-LEE(MS)-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-
     QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-
     YALOBUSHA.

TN...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
     OBION-SHELBY-TIPTON-WEAKLEY.

&&

WAGNER
Hazardous weather outlook, Nov 15, 3:44 PM CST, 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
344 PM CST TUE NOV 15 2005

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-162345-
ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-
MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
344 PM CST TUE NOV 15 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

A HIGH RISK OF SEVERE WEATHER REMAINS OVER WEST TENNESSEE AND
NORTH MISSISSIPPI THIS EVENING. SEVERE THUNDERSTORMS HAVE
DEVELOPED ALONG AND AHEAD OF A COLD FRONT ALONG THE MISSISSIPPI
RIVER. LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE
OCCURRING WITH THESE STORMS. THE SEVERE WEATHER THREAT SHOULD END
BY MIDNIGHT.

WINDS OF 20 TO 35 MPH THIS EVENING SHOULD SLOWLY DIMINISH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

VERY COLD TEMPERATURES ARE EXPECTED OVER THE REGION FOR WEDNESDAY
AND THURSDAY MORNINGS. THESE COLD TEMPERATURES SHOULD SET THE
STAGE FOR A COUPLE OF HARD FREEZES. THIS SHOULD BRING AN END TO THE
GROWING SEASON.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS HAVE BEEN ACTIVATED THIS AFTERNOON. AFTER
TONIGHT...SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Local storm report, Nov 15, 2:52 PM CST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
252 PM CST TUE NOV 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     HAIL             MEMPHIS                 34.93N 90.14W
11/15/2005  1.75 INCH        DESOTO             MS   EMERGENCY MNGR

            LOCATED NEAR PARKWAY AND LAUDERDALE STREETS

0229 PM     HAIL             MEMPHIS                 34.93N 90.14W
11/15/2005  1.75 INCH        DESOTO             MS   EMERGENCY MNGR

            LOCATED NEAR SUMMER AND GRAHAM STREETS

0245 PM     HAIL             MEMPHIS                 34.93N 90.14W
11/15/2005  1.00 INCH        DESOTO             MS   TRAINED SPOTTER

            LOCATED NEAR SYCAMORE VIEW AND WHITTEN ROAD

0246 PM     HAIL             8 NE MEMPHIS            35.01N 90.04W
11/15/2005  0.75 INCH        SHELBY             TN   TRAINED SPOTTER

            LOCATED NEAR WOLFCHASE MALL

&&

BLM
Local storm report, Nov 15, 3:01 PM CST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
301 PM CST TUE NOV 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     BLIZZARD         1 E DOWNTOWN MEMPHIS    35.13N 90.03W
11/15/2005                   SHELBY             TN   EMERGENCY MNGR

            LOCATED NEAR PARKWAY AND LAUDERDALE STREETS

0229 PM     HAIL             2 E DOWNTOWN MEMPHIS    35.13N 90.01W
11/15/2005  1.75 INCH        SHELBY             TN   EMERGENCY MNGR

            LOCATED NEAR SUMMER AND GRAHAM STREETS

0245 PM     HAIL             5 E DOWNTOWN MEMPHIS    35.13N 89.96W
11/15/2005  1.00 INCH        SHELBY             TN   EMERGENCY MNGR

            LOCATED NEAR SYCAMORE VIEW AND WHITTEN ROAD

0246 PM     HAIL             8 NE DOWNTOWN MEMPHIS   35.22N 89.95W
11/15/2005  0.75 INCH        SHELBY             TN   TRAINED SPOTTER

            LOCATED NEAR WOLFCHASE MALL

&&

BLM
Local storm report, Nov 15, 3:06 PM CST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
306 PM CST TUE NOV 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     HAIL             1 E DOWNTOWN MEMPHIS    35.13N 90.03W
11/15/2005  1.75 INCH        SHELBY             TN   EMERGENCY MNGR

            LOCATED NEAR PARKWAY AND LAUDERDALE STREETS

&&

BLM
Local storm report, Nov 15, 3:36 PM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
336 PM CST TUE NOV 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TORNADO          PARIS                   36.30N 88.31W
11/15/2005                   HENRY              TN   EMERGENCY MNGR

            DAMAGE JUST NORTH OD PARIS

&&

BLM
Local storm report, Nov 15, 3:41 PM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
341 PM CST TUE NOV 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TORNADO          4 W GREENFIELD          36.16N 88.87W
11/15/2005                   GIBSON             TN   LAW ENFORCEMENT

            SEVEN HOMES DAMAGED OR DESTROYED

&&

BLM
Local storm report, Nov 15, 4:00 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
400 PM CST TUE NOV 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 AM     TSTM WND DMG     JOINER                  35.51N 90.15W
11/15/2005                   MISSISSIPPI        AR   COUNTY OFFICIAL

1201 PM     HAIL             5 W MUNFORD             35.45N 89.89W
11/15/2005  1.00 INCH        TIPTON             TN   AMATEUR RADIO

1201 PM     HAIL             5 W MUNFORD             35.45N 89.89W
11/15/2005  1.00 INCH        TIPTON             TN   AIRPLANE PILOT

1201 PM     HAIL             5 W MUNFORD             35.45N 89.89W
11/15/2005  1.00 INCH        TIPTON             TN   AMATEUR RADIO

1201 PM     HAIL             5 W MUNFORD             35.45N 89.89W
11/15/2005  1.00 INCH        TIPTON             TN   AMATEUR RADIO

1201 PM     HAIL             5 W MUNFORD             35.45N 89.89W
11/15/2005  1.00 INCH        TIPTON             TN   AMATEUR RADIO

1259 PM     HAIL             WEST MEMPHIS            35.15N 90.18W
11/15/2005  0.75 INCH        CRITTENDEN         AR   TRAINED SPOTTER

0105 PM     TSTM WND DMG     WALNUT RIDGE            36.07N 90.96W
11/15/2005                   LAWRENCE           AR   EMERGENCY MNGR

            POWER LINES DOWN, WINDOWS BLOWN OUT

0111 PM     HAIL             5 W MUNFORD             35.45N 89.89W
11/15/2005  0.25 INCH        TIPTON             TN   AMATEUR RADIO

0112 PM     HAIL             5 W MUNFORD             35.45N 89.89W
11/15/2005  1.00 INCH        TIPTON             TN   AMATEUR RADIO

0114 PM     HAIL             5 W MUNFORD             35.45N 89.89W
11/15/2005  1.00 INCH        TIPTON             TN   AMATEUR RADIO

0129 PM     FUNNEL CLOUD     FRIENDSHIP              35.91N 89.24W
11/15/2005                   CROCKETT           TN   TRAINED SPOTTER

            2 MI EAST OF HWY 412 ON CROCKETT/DYER COUNTY LINE

0130 PM     TSTM WND DMG     TRENTON                 35.97N 88.94W
11/15/2005                   GIBSON             TN   EMERGENCY MNGR

            TREES DOWN AND MOBILE HOME DAMAGED IN TRENTON

0130 PM     TSTM WND DMG     3 NE FRIENDSHIP         35.94N 89.20W
11/15/2005                   CROCKETT           TN   FIRE DEPT/RESCUE

            CARPORTS AND ROOFS DAMAGED

0207 PM     HAIL             5 W KENNETT             36.24N 90.14W
11/15/2005  0.75 INCH        CLAY               AR   EMERGENCY MNGR

            STATE LINE AND HWY 84 ROAD SIGNS BLOWN DOWN

0207 PM     HAIL             5 W KENNETT             36.24N 90.14W
11/15/2005  0.75 INCH        CLAY               AR   EMERGENCY MNGR

0210 PM     TSTM WND DMG     5 W KENNETT             36.24N 90.14W
11/15/2005                   CLAY               AR   EMERGENCY MNGR

0215 PM     TSTM WND GST     COVINGTON               35.57N 89.65W
11/15/2005  0 MPH            TIPTON             TN   TRAINED SPOTTER

0215 PM     HAIL             DOWNTOWN MEMPHIS        35.13N 90.05W
11/15/2005  0.75 INCH        SHELBY             TN   PUBLIC

            LOCATED NEAR BERCLAIR AND SUMMER AVE.

0220 PM     HAIL             DOWNTOWN MEMPHIS        35.13N 90.05W
11/15/2005  0.75 INCH        SHELBY             TN   TRAINED SPOTTER

            NEAR EAST HIGH SCHOOL

0222 PM     HAIL             DOWNTOWN MEMPHIS        35.13N 90.05W
11/15/2005  1.00 INCH        SHELBY             TN   NWS EMPLOYEE

            LOCATED IN MIDTOWN MEMPHIS

0222 PM     HAIL             1 E DOWNTOWN MEMPHIS    35.13N 90.03W
11/15/2005  1.75 INCH        SHELBY             TN   EMERGENCY MNGR

            LOCATED NEAR PARKWAY AND LAUDERDALE STREETS

0222 PM     HAIL             1 E DOWNTOWN MEMPHIS    35.13N 90.03W
11/15/2005  1.00 INCH        SHELBY             TN   EMERGENCY MNGR

            LOCATED NEAR PARKWAY AND LAUDERDALE STREETS

0222 PM     HAIL             DOWNTOWN MEMPHIS        35.13N 90.05W
11/15/2005  1.75 INCH        SHELBY             TN   EMERGENCY MNGR

            LOCATED NEAR PARKWAY AND LAUDERDALE STREETS

0229 PM     HAIL             DOWNTOWN MEMPHIS        35.13N 90.05W
11/15/2005  1.75 INCH        SHELBY             TN   EMERGENCY MNGR

            LOCATED NEAR SUMMER AND GRAHAM STREETS

0229 PM     HAIL             2 E DOWNTOWN MEMPHIS    35.13N 90.01W
11/15/2005  1.75 INCH        SHELBY             TN   EMERGENCY MNGR

            LOCATED NEAR SUMMER AND GRAHAM STREETS

0230 PM     TORNADO          4 W GREENFIELD          36.16N 88.87W
11/15/2005                   GIBSON             TN   LAW ENFORCEMENT

            SEVEN HOMES DAMAGED OR DESTROYED

0238 PM     TORNADO          5 W PARIS               36.30N 88.40W
11/15/2005                   HENRY              TN   TRAINED SPOTTER

            MOVING EAST

0245 PM     HAIL             MEMPHIS                 34.93N 90.14W
11/15/2005  1.00 INCH        DESOTO             MS   TRAINED SPOTTER

            LOCATED NEAR SYCAMORE VIEW AND WHITTEN ROAD

0245 PM     HAIL             5 E DOWNTOWN MEMPHIS    35.13N 89.96W
11/15/2005  1.00 INCH        SHELBY             TN   EMERGENCY MNGR

            LOCATED NEAR SYCAMORE VIEW AND WHITTEN ROAD

0246 PM     HAIL             8 NE DOWNTOWN MEMPHIS   35.22N 89.95W
11/15/2005  0.75 INCH        SHELBY             TN   TRAINED SPOTTER

            LOCATED NEAR WOLFCHASE MALL

0246 PM     HAIL             8 NE MEMPHIS            35.01N 90.04W
11/15/2005  0.75 INCH        SHELBY             TN   TRAINED SPOTTER

            LOCATED NEAR WOLFCHASE MALL

0250 PM     FUNNEL CLOUD     6 W ARLINGTON           35.28N 89.77W
11/15/2005                   SHELBY             TN   TRAINED SPOTTER

0300 PM     TORNADO          PARIS                   36.30N 88.31W
11/15/2005                   HENRY              TN   EMERGENCY MNGR

            DAMAGE JUST NORTH OF PARIS

0350 PM     HAIL             JACKSON                 35.63N 88.83W
11/15/2005  1.00 INCH        MADISON            TN   TRAINED SPOTTER

            LOCATED NEAR I-40 AND HWY 412

&&

BLM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 5:00 AM CSTWind AdvisoryMEGCarroll, Chester, Crockett, Decatur, Dyer, Fayette and 14 more13 hr
Nov 15, 11:46 AM CSTSevere Thunderstorm WarningMEGTipton29 min
Nov 15, 12:26 PM CSTTornado WarningMEGDyer, Lake34 min
Nov 15, 12:40 PM CSTSevere Thunderstorm WarningMEGShelby20 min
Nov 15, 12:45 PM CSTSevere Thunderstorm WarningMEGTipton30 min
Nov 15, 1:01 PM CSTSevere Thunderstorm WarningMEGShelby14 min
Nov 15, 1:09 PM CSTTornado WarningMEGCrockett, Dyer, Gibson36 min
Nov 15, 1:12 PM CSTTornado WarningMEGObion8 min
Nov 15, 1:44 PM CSTTornado WarningMEGGibson16 min
Nov 15, 1:48 PM CSTSevere Thunderstorm WarningMEGTipton27 min
Nov 15, 2:02 PM CSTSevere Thunderstorm WarningMEGShelby28 min
Nov 15, 2:06 PM CSTTornado WarningMEGWeakley24 min
Nov 15, 2:09 PM CSTTornado WarningMEGHaywood36 min
Nov 15, 2:20 PM CSTTornado WarningMEGCrockett, Gibson25 min
Nov 15, 2:22 PM CSTTornado WarningMEGHenry38 min
Nov 15, 2:28 PM CSTSevere Thunderstorm WarningMEGShelby32 min
Nov 15, 2:36 PM CSTTornado WarningMEGMadison24 min
Nov 15, 2:46 PM CSTTornado WarningMEGCarroll44 min
Nov 15, 2:59 PM CSTTornado WarningMEGHenry16 min
Nov 15, 3:02 PM CSTTornado WarningMEGMadison13 min
Nov 15, 3:09 PM CSTSevere Thunderstorm WarningMEGShelby36 min
Nov 15, 3:12 PM CSTTornado WarningMEGMadison33 min
Nov 15, 3:28 PM CSTTornado WarningMEGCarroll17 min
Nov 15, 3:34 PM CSTSevere Thunderstorm WarningMEGFayette26 min
Nov 15, 3:44 PM CSTTornado WarningMEGMadison31 min
Nov 15, 3:52 PM CSTTornado WarningMEGHardin23 min
Nov 15, 3:59 PM CSTSevere Thunderstorm WarningMEGShelby31 min
Nov 15, 4:10 PM CSTSevere Thunderstorm WarningMEGCarroll, Henderson35 min
Nov 15, 4:19 PM CSTTornado WarningMEGCarroll, Henderson26 min
Nov 15, 4:24 PM CSTSevere Thunderstorm WarningMEGHardeman21 min
Nov 15, 4:36 PM CSTSevere Thunderstorm WarningMEGMadison24 min
Nov 15, 4:39 PM CSTFlash Flood WarningMEGTipton2 hr
Nov 15, 4:45 PM CSTTornado WarningMEGChester, Madison30 min
Nov 15, 4:57 PM CSTSevere Thunderstorm WarningMEGFayette, Hardeman18 min
Nov 15, 5:07 PM CSTSevere Thunderstorm WarningMEGHenderson23 min
Nov 15, 5:24 PM CSTSevere Thunderstorm WarningMEGDecatur21 min
Nov 15, 5:40 PM CSTSevere Thunderstorm WarningMEGHardin, McNairy42 min

Nearby

Flash Flood Warnings in Tennessee, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.